# SDR SWAA097583

- Difficulty date: December 2, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 68,807 hours, 57,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND WEB CRACKED BETWEEN BS 270 TO BS 291, STR 14R.  REMOVED AND REPLACED WEB PER SRM.
